# SDR FDEA201209213388

- Difficulty date: September 21, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 69,238 hours, 31,047 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Bracket
- Part number: ACA00071
- Condition: Failed
- Location: Nose Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSAFE NOSE GEAR INDICATION UPON EXTENSION.  EXTENDED GEAR WITH ALTERNATE EXTENSION HANDLE.  HEARD  LOUD BANG ON RT SIDE ON TAKEOFF.  NOTE: UPON CREW DEBRIEF.  CAPT STATED THEY DID NOT  FEEL THE NOSE GEAR EXTEND (AS THEY NORMALLY WOULD)  WHEN SELECTED DOWN.  RT  PSEU SHOWED NO NOSE GEAR CURRENT OR PREVIOUS FAULT.  JACKED AND RETRACTED NOSE GEAR, ON EXTENSION NOSE GEAR DID NOT EXTEND, WITH UNSAFE INDICATION ON  PRIMARY AND SECONDARY.  EXTENDED NOSE GEAR USING ALTERNATE MODE.  FURTHER INSP FOUND THE NOSE GEAR UNLOCK CYLINDER MOUNT STRUCTURE BROKEN.  BRACKET INSTALLED IAW EO 8-5340-7-5000. COMPLIED WITH SB    DC10-53-155 R02 AND NR N00001. OPS CHECKED GOOD.
